MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710DF282CT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a male patient underwent atrial fibrillation ablation with webster ® cs catheter with ez steer® technology and auto id and suffered cardiac tamponade requiring pericardiocentesis.During the atrial fibrillation ablation while in the right superior vein with laser balloon technology, the patient¿s blood pressure dropped.The ultrasound confirmed the patient had a pericardial effusion.The patient had a pericardiocentesis and more than one liter of fluid removed from the patient.The patient remained stable during the procedure.The case was canceled.The webster ® cs catheter with ez steer® technology and auto id was in the body at the time of the adverse event.The patient was hospitalized for observation and has fully recovered.The physician¿s opinion regarding the cause of this adverse event is that it was procedure related.A transseptal puncture was performed with a st.Jude medical sl sheath and a baylis transseptal needle.The event occurred during the ablation phase.No errors messages were observed on the biosense webster, inc.Equipment during the procedure.No irrigated catheter was used.No biosense webster, inc.Ablation catheter was used.The event will be conservatively reported under the webster ® cs catheter with ez steer® technology and auto id since it was in the heart during the event.

Brand Name
WEBSTER ® CS CATHETER WITH EZ STEER® THECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9724523
Report Number2029046-2020-00262
Device Sequence Number13944371
Product Code DRF
UDI-Device Identifier10846835002409
UDI-Public10846835002409
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBD710DF282CT
Device Catalogue NumberBD710DF282CT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;